I get dizzy when I take vitamin e. Why does that happen?

Question is Closed Report Mark as Favorite

Answers (1)

13 Aug 2009

It has been reported that supplementation of vitamin E beyond what the body needs may result in dizziness, headache, fatigue and vision problems.

I would suggest reducing your daily dose.

Votes: +1
neese 14 Aug 2009

Thank you so much for your help! I will.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Vitamin D Insufficiency - Pain in several joints for a couple of months now?

Turned out according to my lab tests that my vitamin D is low. i've been taking vitamin D supplements, vit C calcium daily plus 15 min sunshine ...

15 answers 26 Aug 2009

Can I take Magnesium & Zinc with Calcium & Vitamin D and multivitamins?

Vitamins - I take 1200 mg of calcium and 1000 IU of vitamin D plus a multiple vitamin every day. Can I take magnesium and zinc with the other ...

1 answer 9 Aug 2010

What side effects happen at each dose of 50,000 units of vitamin D?

I took my first dose of 50,000 units of vitamin (D2) this past Friday night. I was prescribed 50,000 units once a week for 12 weeks. I experience ...

8 answers 24 Nov 2010

Do vitamins B12 and vitamin D interact with finasteride?

Sorry, The question is that i m not sure if these vitamins do interact with finasteride or not? As claimed these vitamins have been checked in ...

2 answers 9 Feb 2011

I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?

I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusing to me. I am a 69 year old female with ...

2 answers 21 Oct 2011